# SDR 08FDEA04120

- Difficulty date: September 29, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0258503
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER T/E PANEL NR 541 HB DELAMINATED AROUND EDGE.  REPAIRED BY REMOVING; FABRICATING & BONDING A NEW OUTER SKIN, INNER DOUBLER, HONEYCOMB CORE AND INNER SKIN IAW E.A. 8-5720-123638 AND TPS 1001;  REV " E ".  PRIMED; SEALED & PAINTED PANEL IAW E.A. 8-5720-123638 & SRM 51-21-02.
